# SDR REXA2021082400576

- Difficulty date: July 9, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-762
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK RAIL MOUNT IS CORRODED BETWEEN FS 744.15 TO FS 762.85. - REMOVED LH SEAT TRACK RAIL AND HAT CHANNEL IAW CRJ900 AMM 53-00-49-000-801 FOUND SEAT RAIL TO BE OUT OF LIMITS IAW CRJ900 SRM 51-21-06  001-001-A01 AND 53-41-49-001-001-A02. INSTALLED SERVICEABLE SEAT RAIL AND REINSTALLED SEAT RAIL MOUNT IAW CRJ900 AMM 53-00-49-400-801-A07. WVAC EMP # 7195
